Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 3, Pages 447–450 (Mi mz1520)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Boundedness of the solutions of a nonlinear elliptic system in a cylindrical domain

S. V. Zelik

Institute for Information Transmission Problems, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1520

Full text: PDF file (253 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:3, 365–369

Bibliographic databases:

Received: 03.12.1996

Citation: S. V. Zelik, “Boundedness of the solutions of a nonlinear elliptic system in a cylindrical domain”, Mat. Zametki, 61:3 (1997), 447–450; Math. Notes, 61:3 (1997), 365–369

Citation in format AMSBIB
\Bibitem{Zel97}
\by S.~V.~Zelik
\paper Boundedness of the solutions of a~nonlinear elliptic system in a~cylindrical domain
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 3
\pages 447--450
\mathnet{http://mi.mathnet.ru/mz1520}
\crossref{https://doi.org/10.4213/mzm1520}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619868}
\zmath{https://zbmath.org/?q=an:0914.35027}
\elib{https://elibrary.ru/item.asp?id=13250237}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 3
\pages 365--369
\crossref{https://doi.org/10.1007/BF02355421}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR25700015}


Linking options:
  • http://mi.mathnet.ru/eng/mz1520
  • https://doi.org/10.4213/mzm1520
  • http://mi.mathnet.ru/eng/mz/v61/i3/p447

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Zelik, “A trajectory attractor of a nonlinear elliptic system in an unbounded domain”, Math. Notes, 63:1 (1998), 120–123  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Fiedler, B, “Large patterns of elliptic systems in infinite cylinders”, Journal de Mathematiques Pures et Appliquees, 77:9 (1998), 879  crossref  mathscinet  zmath  isi  scopus  scopus
    3. M. I. Vishik, S. V. Zelik, “Regular attractor for a non-linear elliptic system in a cylindrical domain”, Sb. Math., 190:6 (1999), 803–834  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. M. I. Vishik, V. V. Chepyzhov, “Trajectory attractors of equations of mathematical physics”, Russian Math. Surveys, 66:4 (2011), 637–731  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:96
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021